# SDR ASOA96014

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120060
- System (JASC): 2730 · Elevator Control System
- Part: Elev Trim Switch
- Part number: 3094301
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

DURING APPROACH ATL-MYR, AIRCRAFT AUTOPILOT TRIM RAN AWAY FULL PITCH UP AND WOULD NOT DISENGAGE.  CAPTAIN PULLED CIRCUIT BREAKER, REGAINED CONTROL AND DECLARED AN EMERGENCY.  AIRCRAFT LANDED SAFELY IN MYR WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED CAPTAINS ELEVATOR TRIM SWITCH.  OPERATIONAL CHECKS WERE GOOD IN ALL MODES, AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
